标题:Cyclicity of homoclinic loops and degenerate cubic Hamiltonians
作者:Han, MA[1,2,3]; Ye, YQ[1,2,3]; Zhu, DM[1,2,3]
作者全称:Han, MA[1,2,3]; Ye, YQ[1,2,3]; Zhu, DM[1,2,3]
通讯作者地址:Han, MA (reprint author), Shanghai Jiao Tong Univ, Dept Math, Shanghai 200030, Peoples R China.
出版年:1999
卷:42
期:6
页码:605-617
关键词:Bifurcation; Cyclicity; Homoclinic loop; Quadratic system
摘要:New conditions for a planar homoclinic loop to have cyclicity two under multiple parameter perturbations have been obtained. As an application it is p 更多
收录类别:SCOPUS;SCIE
WOS被引:17
Scopus被引:20
资源类型:外文期刊论文
版权说明
文件名称:
文件大小: 0
内容类型:
版本类型: 出版稿
开放类型: 开放获取
使用许可: CC BY-NC-SA
相关成果:

个性服务

原文链接

被引量

wos被引: 17 更新
scopus被引: 20

其他

TOP